Translator Disclaimer
June 2011 Asymptotic normality for the number of records from general distributions
Raul Gouet, F. Javier López, Gerardo Sanz
Author Affiliations +
Adv. in Appl. Probab. 43(2): 422-436 (June 2011).

Abstract

We provide necessary and sufficient conditions for the asymptotic normality of Nn, the number of records among the first n observations from a sequence of independent and identically distributed random variables, with general distribution F. In the case of normality we identify the centering and scaling sequences. Also, we characterize distributions for which the limit is not normal in terms of their discrete and continuous components.

Citation

Download Citation

Raul Gouet. F. Javier López. Gerardo Sanz. "Asymptotic normality for the number of records from general distributions." Adv. in Appl. Probab. 43 (2) 422 - 436, June 2011.

Information

Published: June 2011
First available in Project Euclid: 21 June 2011

zbMATH: 1234.60058
MathSciNet: MR2848383

Subjects:
Primary: 60G70
Secondary: 60F05

Keywords: central limit theorem , Extremes , records

Rights: Copyright © 2011 Applied Probability Trust

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 2 • June 2011
Back to Top